MathSciNet Relay Station
MathSciNet bibliographic data
MR123526 (23 #A851) 10.30 (30.00)
Popken, J. Arithmetical properties of the Taylor coefficients of algebraic functions. Nederl. Akad. Wetensch. Proc. Ser. A 62 = Indag. Math. 21 1959 202–210.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement